Translator Disclaimer
December 2002 On the Topological Orbit Equivalence in a Class of Substitution Minimal Systems
Hisatoshi YUASA
Tokyo J. Math. 25(2): 221-240 (December 2002). DOI: 10.3836/tjm/1244208850

Abstract

We give numerical, complete invariants for topological orbit equivalence and Kakutani orbit equivalence in a class of substitution systems arising from primitive substitutions whose composition matrices have rational Perron-Frobenius eigenvalues.

Citation

Download Citation

Hisatoshi YUASA. "On the Topological Orbit Equivalence in a Class of Substitution Minimal Systems." Tokyo J. Math. 25 (2) 221 - 240, December 2002. https://doi.org/10.3836/tjm/1244208850

Information

Published: December 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1027.37005
MathSciNet: MR1948661
Digital Object Identifier: 10.3836/tjm/1244208850

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.25 • No. 2 • December 2002
Back to Top